Omer Angel
Omer Angel
UBC
No verified email
Title
Cited by
Cited by
Year
Uniform infinite planar triangulations
O Angel, O Schramm
Communications in mathematical physics 241 (2-3), 191-213, 2003
2472003
Growth and percolation on the uniform infinite planar triangulation
O Angel
Geometric And Functional Analysis 13 (5), 935-974, 2003
1822003
The local relaxation flow approach to universality of the local statistics for random matrices
L Erdős, B Schlein, HT Yau, J Yin
Annales de l'IHP Probabilités et statistiques 48 (1), 1-46, 2012
1322012
The non-backtracking spectrum of the universal cover of a graph
O Angel, J Friedman, S Hoory
Transactions of the American Mathematical Society 367 (6), 4287-4318, 2015
692015
Avoiding zero between‐study variance estimates in random‐effects meta‐analysis
Y Chung, S Rabe‐Hesketh, IH Choi
Statistics in medicine 32 (23), 4071-4089, 2013
692013
The University of British Columbia
RS Date
clinical trials, 2009
642009
Random sorting networks
O Angel, AE Holroyd, D Romik, B Virág
Advances in Mathematics 215 (2), 839-868, 2007
632007
Percolations on random maps I: half-plane models
O Angel, N Curien
Annales de l'IHP Probabilités et statistiques 51 (2), 405-431, 2015
602015
Amenability of linear-activity automaton groups
G Amir, O Angel, B Virág
arXiv preprint arXiv:0905.2007, 2009
562009
Amenability of linear-activity automaton groups
G Amir, O Angel, B Virág
arXiv preprint arXiv:0905.2007, 2009
562009
The stationary measure of a 2-type totally asymmetric exclusion process
O Angel
Journal of Combinatorial Theory, Series A 113 (4), 625-635, 2006
522006
Localization for linearly edge reinforced random walks
O Angel, N Crawford, G Kozma
Duke Mathematical Journal 163 (5), 889-921, 2014
512014
Invasion percolation on regular trees
O Angel, J Goodman, F Den Hollander, G Slade
The Annals of Probability 36 (2), 420-466, 2008
432008
Random orderings and unique ergodicity of automorphism groups
O Angel, AS Kechris, R Lyons
arXiv preprint arXiv:1208.2389, 2012
392012
The TASEP speed process
G Amir, O Angel, B Valkó
The Annals of Probability 39 (4), 1205-1242, 2011
382011
Scaling of percolation on infinite planar maps, I
O Angel
arXiv preprint math/0501006, 2005
382005
Classification of half-planar maps
O Angel, G Ray
The Annals of Probability 43 (3), 1315-1349, 2015
372015
Random infinite permutations and the cyclic time random walk
O Angel
DMTCS Proceedings, 2006
332006
The jammed phase of the Biham-Middleton-Levine traffic model
O Angel, A Holroyd, J Martin
Electronic Communications in Probability 10, 167-178, 2005
332005
Hyperbolic and parabolic unimodular random maps
O Angel, T Hutchcroft, A Nachmias, G Ray
Geometric and Functional Analysis 28 (4), 879-942, 2018
282018
The system can't perform the operation now. Try again later.
Articles 1–20